Modular invariance and characteristic numbers

Kefeng Liu

Geometric Analysis and Geometric Topology mathscidoc:1912.43057

Communications in mathematical physics, 174, (1), 29-42, 1995.11
We prove that a general miraculous cancellation formula, the divisibility of certain characteristic numbers, and some other topological results related to the generalized Rochlin invariant, the -invariant and the holonomies of certain determinant line bundles, are consequences of the modular invariance of elliptic operators on loop space.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:13:06 uploaded by Kefeng_Liu ] [ 572 downloads ] [ 0 comments ]
  title={Modular invariance and characteristic numbers},
  author={Kefeng Liu},
  booktitle={Communications in mathematical physics},
Kefeng Liu. Modular invariance and characteristic numbers. 1995. Vol. 174. In Communications in mathematical physics. pp.29-42.
Please log in for comment!
Contact us: | Copyright Reserved